# SDR 99FDEA00178

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Inoperative
- Location: Lwr Aft Body
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

99-112 - LWR AFT BODY LIGHT ILLUM.  LIGHT EXTINGUISH WHEN RT PACK AND RT BLD TURN OFF.  REMOVED AND REPLACED LOOP PER MM 26-14-001-4.  OPER CK NORM.
